Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

I am planning to concieve. Taking folvite tablets. Started getting cold. Is this caused due to medicine?

User rating for this question
Answered by
Practicing since : 2004
Answered : 816 Questions
Hi, I am planning to concieve. I am taking Folvite tablets as prescribed by my gynaec. But I am getting cough after I started using the same. Is this my misinterpretation? Please suggest.
Posted Thu, 30 Aug 2012 in Women's Health
Answered by Dr. Monika Choudhary 2 hours later

Thanks for writing in.
Folvite does not cause cough, probably it's just a coincidence that you had it simultaneously with this treatment.
Folvite is helpful to prevent congenital neural tube defects in fetus during the future pregnancy. Please continue your folvite tablet as advised.
The problem of cough is separate, please consult the physician for it's cause and management. If you want, we can discuss it further on this forum.

I hope this information would be both informative and helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor